Copyright 2001 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2001
Rueda et al1 recently reported that 17% of women receiving radiotherapy for internal cancer developed pruritic eruptions (ie, acral excoriations, erythematous papules, vesicles, and bullae) that favored the lower extremities. Histologically, a superficial and deep perivascular lymphohistiocytic infiltrate with eosinophils was present. These eruptions suggested the denomination eosinophilic, polymorphic, and pruritic eruption associated with radiotherapy (EPPER). We report a case with clinical, histologic, and immunofluorescent findings characteristic of EPPER. In the series reported by Rueda et al,1 the eruptions appeared during radiotherapy. In our case, however, the eruption was delayed by many months.
Gallego H, Crutchfield III CE, Wilke MS, Lewis EJ. Delayed EPPER Syndrome. Arch Dermatol. 2001;137(6):821–822. doi:
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: